Stevens Johnson Syndrome, Hell on Earth With Lisinopril!
I have been living two years of “hell on earth” because of this drug, Lisinopril. After contracting Erythroderma, which went into Stevens Johnson Syndrome, I lost all the skin on my legs, back, partial face, arms, hands, feet and 80% of all my hair due to ... more »
I have been living two years of “hell on earth” because of this drug, Lisinopril. After contracting Erythroderma, which went into Stevens Johnson Syndrome, I lost all the skin on my legs, back, partial face, arms, hands, feet and 80% of all my hair due to the acute allergic reaction to Lisinopril! Even after I began experiencing hives, itching that was like poison ivy all over my body and extreme swelling, my idiot doctor refused to recommend that it may be the Lisinopril that was doing this to me. He continued me on this for weeks, until I decided to quit this on my own and seek out a specialist. By the time I got to the allergist, this had gone into Stevens Johnson Syndrome! My allergist told me I had been poisoned. All blood work determined that this was from an acute allergic reaction to the Lisinopril. I was unable to work for over a year’s time due to severe swelling, flaking-puss dripping raw flesh, heart palpations, extreme cramping in my legs, insomnia for days at a time, and extreme depression from my condition. I could not get my shoes, rings, etc., on for well over a year! I have been to see more doctors than I can tell you, and have paid more bills up front than anyone should be responsible for. It has been two years now, and I am scarred for life and still not healed from this terrible drug. Only God knows what this has done to me on the inside…I never feel good! I went from a healthy, life-loving person, and after taking six months of Lisinopril at the lowest dose, I am now at my worst ever! I never took any type of drug until this one…not even Tylenol….I led a very organic lifestyle, which I have gone back to with a vengeance. I am writing this to let all of you know to beware of this drug and the doctors who prescribe it…..they are in cahoots with the Pharmaceutical companies, and I can not help but believe know exactly what this drug is capable of doing to us. We are the little pawns in their money making experiments. God bless, and do your homework so you don’t end up like me.